Keywords = conservation laws
Lie symmetries, conservation laws, optimal system and power series solutions of (3+1)-dimensional fractional Zakharov-Kuznetsov equation

Articles in Press, Corrected Proof, Available Online from 14 March 2024


Jicheng Yu; Yuqiang Feng

Analytical solutions of the nonlinear Ivancevic options pricing model

Volume 14, Issue 3, March 2023, Pages 245-259


Usaamah Obaidullah; Sameerah Jamal

On Noether's conservation laws of the Sine-Gordon equation using moving frames

Volume 14, Issue 1, January 2023, Pages 2493-2506


Yousef Masoudi; Mehdi Nadjafikhah; Megerdich Toomanian

Soliton solutions and other analytical solutions of a new (3+1)-dimensional novel KP like equation

Volume 14, Issue 1, January 2023, Pages 2623-2632


Ben Muatjetjeja; Thabo Moretlo; Abdullahi Adem

On the exact solutions and conservation laws of a generalized (1+2)-dimensional Jaulent-Miodek equation with a power law nonlinearity

Volume 13, Issue 1, March 2022, Pages 1721-1735


Sivenathi Mbusi; Ben Muatjetjeja; A. R. Adem

Conservation laws and exact solutions of a generalized (2+1)-dimensional Bogoyavlensky-Konopelchenko equation

Volume 12, Special Issue, December 2021, Pages 709-718


T. J. Podile; B. Muatjetjeja; Abdullahi Adem